CureZone   Log On   Join
Re: Anybody get a red rash?
 
Johny Apple Bomb Views: 6,367
Published: 14 years ago
 
This is a reply to # 1,062,212

Re: Anybody get a red rash?


Sounds like you are having die off detox possibly. Or you might be allergic to the Miracle-Mineral-Supplement or activator.

either way you should have stopped or reduced the dosage instead of staying at 3 drops. And when back to normal work your way back to 2 drops and stay their for a while.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.922 sec, (1)